# SDR USAABB02042

- Difficulty date: April 4, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BWI - FLT 1800 - PASSENGER AND FLIGHT ATTENDANT NOTED AN ELECTRICAL SMELL IN THE CABIN.  CREW CHECKED FOR ABNORMAL READINGS AND CIRCUIT BREAKER TRIPS.  NO PROBLEM WERE FOUND.  FLIGHT LANDED AT BWI WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT CABIN AND COULD FIND NO DISCREPANCIES.  (M)
